# SDR HNAA2025030500127

- Difficulty date: January 18, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 41,608 hours, 37,259 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F021742 RH AILERON ACTUATOR ATTACHMENT FITTING WORN.  REMOVED AND REPLACED RH AILERON ACTUATOR ATTACHMENT FITTING IAW PIEDMONT EO1-05-25-0065, EMB145 SRM 51-40-02 AND IC2006-1454319-B
